1
TITLE: Classes of convolution type operators on unions of bounded intervals  Full Text
AUTHORS: Bastos, MA ; Lopes, PA;
SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 286, ISSUE: 17-18, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: A Nonlocal C*-Algebra of Singular Integral Operators with Shifts Having Periodic Points  Full Text
AUTHORS: Bastos, MA ; Fernandes, CA ; Yu. I Karlovich;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 71, ISSUE: 4, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Constructive factorization of some almost periodic triangular matrix functions with a quadrinomial off diagonal entry  Full Text
AUTHORS: Bastos, MA ; Bravo, A; Yu I Karlovich; Spitkovsky, IM;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 376, ISSUE: 2, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: C*-Algebras of Singular Integral Operators with Shifts Having the Same Nonempty Set of Fixed Points  Full Text
AUTHORS: Amelia Bastos, MA ; Claudio A Fernandes ; Yuri I Karlovich;
SOURCE: COMPLEX ANALYSIS AND OPERATOR THEORY, VOLUME: 2, ISSUE: 2, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: The two straight line approach for periodic diffraction boundary-value problems  Full Text
AUTHORS: Bastos, MA ; Lopes, PA; Moura M Santos ;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 338, ISSUE: 1, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Spectral measures in C*-algebras of singular integral operators with shifts  Full Text
AUTHORS: Bastos, MA ; Fernandes, CA; Karlovich, YI;
SOURCE: JOURNAL OF FUNCTIONAL ANALYSIS, VOLUME: 242, ISSUE: 1, PUBLISHED: 2007
INDEXED IN: Scopus WOS
IN MY: ORCID
7
TITLE: C*-algebras of integral operators with piecewise slowly oscillating coefficients and shifts acting freely  Full Text
AUTHORS: Bastos, MA ; Fernandes, CA ; Karlovich, YI;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 55, ISSUE: 1, PUBLISHED: 2006
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Toeplitz operators with symbols generated by slowly oscillating and semi-almost periodic matrix functions  Full Text
AUTHORS: Bastos, MA ; Karlovich, YI; Silbermann, B;
SOURCE: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, VOLUME: 89, ISSUE: 3, PUBLISHED: 2004
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Wave diffraction by a strip grating: the two-straight line approach  Full Text
AUTHORS: Bastos, MA ; Santos, AM ; dos Santos, AF ;
SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 269, ISSUE: 1, PUBLISHED: 2004
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 20.